Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Anxiety, blurred vision. Heart test, MRI normal. Causes for anxiety attacks?

hii i have had anxiety panic attacks for 4 months daily,,,i tough i had something wrong did all kind of test cardiology mri ,,but nothing wrong it came to anxiety disorder now im doing my best to recover but still have blurred vision does it ever go away?? will this affect my mind?? something i feel like mind gone but when i relax it goes away it mostky happends mornings when waking up.. thanks
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

welcome to health care magic

As you have undergone all investigations which came out to be normal, you have probably "anxiety disorder" for which visit to a psychiatrist is required for which various treatment options are available (SSRIs, Benzodiazepines, Behaviour therapy etc).
However, the blurred vision needs ophthalmological examination once.

Good Luck
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor